RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 3, Pages 368–381 (Mi tmf4021)  

Noncumulant projection and elimination of time derivatives from the nonequilibrium distribution function

L. Ts. Adzhemyan, F. M. Kuni


Abstract: Time-independent projection operators are introduced, the action of which on the non-equilibrium distribution function leads to quasi-equilibrium function. These projection operators single out in a consequtive way the contributions from unconnected diagrams and so they may be called non-cumulant. By means of the non-cumulant projections the time derivatives are removed from the non-equilibrium distribution function. This is performed for the most general case of hydrpdynamic theory, i.e. in any order with respect to the amplitude deviations from the equilibrium and with the spatial and time dispersion completely taken into account. The final expression for the nonequilibrium distribution function contains explicitly the contributions of connected diagrams only. With the aid of the technique developed, the equations of the nonlinear and non-local in time and space hydrodynamics obtained earlier on the basis of the Mori projection operators, are transformed to the explicitly connected form. Then the equivalence between these equations and the equations obtained on the basis of the non-cumulant projection operators is established.

Full text: PDF file (703 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:3, 895–904

Received: 03.10.1974

Citation: L. Ts. Adzhemyan, F. M. Kuni, “Noncumulant projection and elimination of time derivatives from the nonequilibrium distribution function”, TMF, 24:3 (1975), 368–381; Theoret. and Math. Phys., 24:3 (1975), 895–904

Citation in format AMSBIB
\Bibitem{AdzKun75}
\by L.~Ts.~Adzhemyan, F.~M.~Kuni
\paper Noncumulant projection and elimination of time derivatives from the nonequilibrium distribution function
\jour TMF
\yr 1975
\vol 24
\issue 3
\pages 368--381
\mathnet{http://mi.mathnet.ru/tmf4021}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 3
\pages 895--904
\crossref{https://doi.org/10.1007/BF01029876}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4021
  • http://mi.mathnet.ru/eng/tmf/v24/i3/p368

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:211
    Full text:75
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019